ON CLASSES OF OPERATORS RELATED TO PARANORMAL OPERATORS

この論文をさがす

著者

    • JUNG Dongick
    • Department of Mathematics, College of Natural Science, Kyungpook National University
    • LEE Mi Young
    • Department of Mathematics, College of Natural Science, Kyungpook National University
    • LEE Sang Hun
    • Department of Mathematics, College of Natural Science, Kyungpook National University

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(1), 33-43, 2001-01-01

参考文献:  18件中 1-18件 を表示

各種コード

  • NII論文ID(NAID)
    10008798273
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ